MathSciNet Relay Station
MathSciNet bibliographic data
MR2189243 13A30 (13H15)
Polini, Claudia; Ulrich, Bernd; Vasconcelos, Wolmer V. Normalization of ideals and Briançon-Skoda numbers. Math. Res. Lett. 12 (2005), no. 5-6, 827–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement